Couldn't find what you looking for?

TRY OUR SEARCH!

hello! I'm not ready for a baby or looking to become pregnant anytime soon. I am on birth control and have been for years now. It has stopped my periods which is great but makes it hard to know if you could be pregnant or not. The only time I've ever had sex without a condom was July 4th and it was only for a minute or so and then we got a condom. I wa a nervous and took plan b the next day within 24 hours. It's now a month later and I'm constipated, have sore breasts, frequent urination, head aches and my nipples/areoles seem to appear differently to me. I'm so nervous and its all I ever think about. I've taken two tests and they were both negative. I just don't know what could be wrong with me?? Could it be the plan b?? Idk please HELP!

Loading...

User avatar
Health Guru
9732 posts

Hi. Considering your on birth control and assume you take it on time as prescribed then I can't really see the need to have taken plan B as well.
Because plan B gives you a high level of hormones then it can affect your body in different ways as it will tell you if you Google it.
When you say your areola and nipples seem to appear different how do you mean?
The chances are most the symptoms are from plan B and the rest is just your imagination racing away with you.

Reply

Loading...